New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Jusdebbie
Regular Member


Date Joined Jul 2007
Total Posts : 70
   Posted 10/24/2007 3:28 AM (GMT -7)   
I was put on cortifoam and am supposed to use it morning and night.  I was on the a year ago or so and went of it without it helping for some reason (of which i have forgotten).  I have severe rectal inflimation which causes me pressure, throbbing, constant urges for bowel movements and lots of gas.  Do you think cortifoam could exacerbate all these symptoms?  Please tell me your experience with cortifoam including its side effects.  Thanks.

Jusdebbie
Regular Member


Date Joined Jul 2007
Total Posts : 70
   Posted 10/24/2007 3:55 PM (GMT -7)   
Anyone????:)

bektold
Regular Member


Date Joined Jul 2007
Total Posts : 456
   Posted 10/24/2007 4:02 PM (GMT -7)   
I used it about a year and a half ago, when I had killer hemmies and before I was diagnosed.  It didn't do much for me.

rubixqueen24
Regular Member


Date Joined Dec 2004
Total Posts : 162
   Posted 10/24/2007 4:16 PM (GMT -7)   
I had it too. It did not do too much for me either.

Ladybugs
Regular Member


Date Joined Jan 2006
Total Posts : 158
   Posted 10/24/2007 4:48 PM (GMT -7)   
I think I noticed a little bit of a difference w/ the rectal inflamation w/ Cortifoam, but it took a few weeks of using it.  It's not really painful or difficult to use like regular supositories or enemas, it's pretty painless.  I didn't notice any side effects.  Good luck.

pb4
Elite Member


Date Joined Feb 2004
Total Posts : 20576
   Posted 10/24/2007 9:48 PM (GMT -7)   
Cortifoam is about one of the best treatments for proctitis (inflammation in the rectom) however it varies from person to person on how long it takes to kick in....It most definitely is not likely it will make things worse, being a steroid treatment right at the source of inflammation it will make things better.

:)
My bum is broken....there's a big crack down the middle of it!  LOL  :)


Jusdebbie
Regular Member


Date Joined Jul 2007
Total Posts : 70
   Posted 10/25/2007 3:46 AM (GMT -7)   
Its just seems to like im inserting air as its so foamy and fluffy. Air is NOT what i need! It makes me feel full of it all night long too!

bektold
Regular Member


Date Joined Jul 2007
Total Posts : 456
   Posted 10/25/2007 7:45 AM (GMT -7)   
The stuff I used was topical only- it was clearly labeled as NOT for insertion.  It sounds like you're using a different version.

pb4
Elite Member


Date Joined Feb 2004
Total Posts : 20576
   Posted 10/25/2007 8:18 AM (GMT -7)   
jusdebbie :)

Is this the first time you've ever used cortifoam? It's likely that you're just not use to the sensation of it, and you are likely very sensitive due to the amount of inflammation, give it time it will get better...FYI I was/am only ever able to use it at night, my mornings have always been too active to use it in the mornings but using at night when things are not so active just before bed really helps me.

:)
My bum is broken....there's a big crack down the middle of it!  LOL  :)

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 7:32 AM (GMT -7)
There are a total of 2,734,041 posts in 301,172 threads.
View Active Threads


Who's Online
This forum has 151305 registered members. Please welcome our newest member, walkingdeadgirl.
309 Guest(s), 13 Registered Member(s) are currently online.  Details
notsosicklygirl, Tagier, 81GyGuy, marciac12, Luxara93, johndoss, Tickled6, Sherrine, jabele, KChrispcat, pitmom, walkingdeadgirl, Myself 09


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer